# SDR CA150212010

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 57,617 hours
- Engine: Pwa PW123
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal Block
- Part number: M817142DE1
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 AUX FUEL PUMP ADVISORY LIGHT NOT ILLUMINATING WHEN PUMP SELECTED ON  TROUBLESHOOTING LED TO THE TERMINAL BLOCK LOCATED ON THE REAR WING SPAR AREA, TERMINAL BLOCK WAS FOUND SHORTED AND LARGE BURN HOLE. TERMINAL BLOCK REPLACED AND RETURNED TO SERVICE, POSSIBLE CAUSE THOUGHT TO BE AGE AND CONTAMINATION DUE TO INGRESS OF FLUIDS OVER TIME ENTERING THROUGH TWO UNUSED HOLES IN THE TERMINAL BLOCK THAT WERE NOT USED.
